# SDR HEEA955194

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAKES AWHILE FOR DISPLAY TO COME ON AND A LOT OF BACKGROUND NOISE WHEN TRANSMITTING. VERIFIED DISPLAY HAD MISSING SEGMENTS.  REPLACED DISPLAY DS901 P/N 037-5060-01.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
